# SDR UPS97825256

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 980-1705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, CORROSION ON SEAT TRACK FROM FS 980 1705 UNDERSIDE AND AT NUT CLIP  HOLES.  REMOVED CORROSION FROM STA 980 1270 AND 1290 TO 1350  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  FOUND CORROSION FROM STA 1350 TO 1700 TO BE OUT OF LIMITS.  REMOVED SEAT TRACK FROM FS 1350  TO 1700  AND REPLACED IAW UPS EO DC8 5320 5167C.
